Alert archive / Oklahoma / River Flood Warnings in 2019
River Flood Warning 61, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at May 26, 2019, 2:24 AM CDT for Creek County, Oklahoma. It took effect at May 26, 2019, 7:00 PM CDT. It was in force for 31 hr.
The area
The counties it named.
The facts
- Issued
- May 26, 2019, 2:24 AM CDT (07:24 UTC)
- In effect from
- May 26, 2019, 7:00 PM CDT
- Expired
- May 28, 2019, 1:36 AM CDT
- In force
- 31 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
County Creek County, OK
The radar
The Tulsa radar (KINX), 79 km from the middle of the area, began a volume at 07:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Polecat Creek near Sapulpa (SPCO2).
- Action stage
- 21 ft
- Minor stage
- 21 ft
- Moderate stage
- 25 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07165508, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 25, 9:14 PM CDT, 5 hours 10 minutes earlier.
Area forecast discussion, May 25, 9:14 PM CDT, 5 hours 10 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 914 PM CDT Sat May 25 2019 .DISCUSSION... Area of showers and storms moving from north central Oklahoma into northeast Oklahoma this evening. Most unstable environment at this time for severe weather is to the northwest of I-44. Heaviest rain is also expected across these areas, and will be subject to quick onset flash flooding. Main update elements to the forecast was to raise pops across northeast Oklahoma, and to add severe watch 247. Storms are expected to weaken late tonight along with decreasing areal coverage. Updated ZFP/PFM/AFM already sent. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...Flash Flood Watch until 8 AM CDT Sunday for OKZ054>061-064. AR...None. && SHORT TERM...23
Hazardous weather outlook, May 25, 9:40 PM CDT, 4 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
940 PM CDT Sat May 25 2019
ARZ001-002-010-011-019-020-029-OKZ049-053>076-261030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
940 PM CDT Sat May 25 2019
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Through Tonight.
SEVERE THUNDERSTORM.
RISK...Elevated.
AREA...Northeast Oklahoma.
ONSET...Ongoing.
FLASH FLOOD.
RISK...Significant.
AREA...Northeast Oklahoma,especially northwest of I 44.
ONSET...Ongoing.
DISCUSSION...
Thunderstorms are moving into northeast Oklahoma this evening, with
some storms capable of producing large hail and damaging wind.
Storms are expected to undergo a weakening trend as they move east
later tonight, thus the greatest severe weather potential will
remain northwest of I-44. Locally heavy rainfall can be expected,
especially locations northwest of Interstate 44 and likely will
result localized, quick-onset flash flooding.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY...Thunderstorm Potential.
MONDAY...High Wind Potential.
TUESDAY...Severe Thunderstorm Potential...High Wind Potential
...Heavy Rain Potential.
WEDNESDAY...Severe Thunderstorm Potential...Heavy Rain Potential.
THURSDAY...Thunderstorm Potential.
FRIDAY...No Hazards.
EXTENDED DISCUSSION...
Thunderstorm chances will continue Sunday across parts of
northeast Oklahoma, but overall storm coverage looks to be lower.
A strong upper level storm system will move across the central
Plains Tuesday and Wednesday. Organized thunderstorm activity with
this system will have the potential for significant severe
weather and flooding threat.
weather.gov/tulsa contains additional information.In the hours before
Local storm report, May 26, 1:18 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
118 AM CDT SUN MAY 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0114 AM TSTM WND GST 1 N COUNCIL HILL 35.57N 95.65W
05/26/2019 E60 MPH MUSKOGEE OK TRAINED SPOTTER
TRAINED SPOTTER REPORTS 60-70 MPH THUNDERSTORM WIND GUSTS
JUST NORTH OF COUNCIL HILL ON HIGHWAY 266. ALSO REPORTED
A FUNNEL CLOUD HALFWAY TO GROUND.
&&
SJCLocal storm report, May 26, 1:28 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
128 AM CDT SUN MAY 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM TORNADO 3 W OKTAHA 35.58N 95.53W
05/26/2019 MUSKOGEE OK TRAINED SPOTTER
SPOTTER REPORTED A TORNADO WEST OF OKTAHA. HE WAS ABLE TO
OBSERVE A TUBE TORNADO WITH LIGHTNING FLASHES.
&&
SJCLocal storm report, May 26, 1:41 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
141 AM CDT SUN MAY 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1159 PM TORNADO 3 SW JENKS 35.99N 96.01W
05/25/2019 TULSA OK PUBLIC
TREES DOWN NEAR BETWEEN HIGHWAY 75 AND ELWOOD JUST SOUTH
OF CREEK TURNPIKE
&&
BLHLocal storm report, May 26, 1:44 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
144 AM CDT SUN MAY 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1243 AM TSTM WND DMG 8 SE TULSA 36.05N 95.82W
05/26/2019 TULSA OK BROADCAST MEDIA
TREES BLOCKING ROAD AT 88TH AND MINGO. PICTURE RECEIVED
VIA SOCIAL MEDIA.
&&
SJCLocal storm report, May 26, 1:47 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
147 AM CDT SUN MAY 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1254 AM TSTM WND DMG 3 NE ONETA 36.05N 95.67W
05/26/2019 WAGONER OK PUBLIC
MPING REPORT OF THUNDERSTORM WIND DAMAGE.
&&
SJCLocal storm report, May 26, 2:02 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
202 AM CDT SUN MAY 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1224 AM TSTM WND DMG SAPULPA 36.00N 96.11W
05/26/2019 CREEK OK BROADCAST MEDIA
WINDOWS AT SAPULPA MIDDLE SCHOOL BLOWN OUT. TREE DEBRIS
SCATTERED ALL AROUND. POWER WAS OUT.
&&
SJCThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 8:58 PM CDT | Flash Flood Warning | TSA | Osage, Pawnee | 6 hr |
| May 25, 9:22 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 38 min |
| May 25, 9:28 PM CDT | Special Weather Statement | TSA | Kay | 32 min |
| May 25, 9:43 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 47 min |
| May 25, 9:57 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 33 min |
| May 25, 10:08 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 37 min |
| May 25, 10:41 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 21 min |
| May 25, 11:47 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 43 min |
| May 25, 11:48 PM CDT | Tornado Warning | TSA | Creek, Okfuskee | 42 min |
| May 25, 11:57 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee | 33 min |
| May 26, 12:03 AM CDT | Tornado Warning | TSA | Creek, Pawnee | 27 min |
| May 26, 12:04 AM CDT | Tornado Warning | TSA | Creek | 41 min |
| May 26, 12:19 AM CDT | Tornado Warning | TSA | Creek, Okfuskee, Okmulgee | 12 min |
| May 26, 12:20 AM CDT | Tornado Warning | TSA | Creek, Okmulgee, Rogers, Tulsa, Wagoner | 40 min |
| May 26, 12:23 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Tulsa, Washington | 52 min |
| May 26, 12:26 AM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 49 min |
| May 26, 12:29 AM CDT | Severe Thunderstorm Warning | TSA | Okmulgee | 46 min |
| May 26, 12:48 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee, Wagoner | 42 min |
| May 26, 12:49 AM CDT | Tornado Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 41 min |
| May 26, 1:01 AM CDT | Severe Thunderstorm Warning | TSA | Mayes, Nowata, Rogers, Tulsa, Washington | 44 min |
| May 26, 1:10 AM CDT | Tornado Warning | TSA | McIntosh, Muskogee | 25 min |
| May 26, 1:19 AM CDT | Tornado Warning | TSA | Cherokee, Delaware, Mayes, Rogers | 41 min |
| May 26, 1:30 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers | 45 min |
| May 26, 1:34 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Sequoyah, Wagoner | 41 min |
| May 26, 1:52 AM CDT | Tornado Warning | TSA | Delaware | 23 min |
| May 26, 1:58 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 32 min |
| May 26, 2:01 AM CDT | Severe Thunderstorm Warning | TSA | Delaware | 29 min |
| May 26, 8:35 AM CDT | Areal Flood Advisory | TSA | Osage, Washington | 3 hr |
| May 26, 8:52 AM CDT | Flash Flood Watch | TSA | Craig, Nowata, Ottawa, Washington | 4 hr |
| May 26, 9:19 AM CDT | Areal Flood Advisory | TSA | Craig, Nowata, Ottawa | 4 hr |
| May 26, 11:43 AM CDT | Areal Flood Advisory | TSA | Osage, Washington | 2 hr |
| May 26, 2:13 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 47 min |
| May 26, 2:26 AM CDT | Tornado Warning | TSA | Benton, Washington | 34 min |
| May 26, 2:54 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison, Washington | 23 min |
| May 26, 3:18 AM CDT | Special Weather Statement | TSA | Carroll, Madison | 27 min |
Nearby
River Flood Warnings in Oklahoma, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.